MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 6,8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 6,8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA TIB BRNG TRL CR + SZ 6,8MM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation showed the device has a crack at the middle of the device.Crack runs front the edge to almost the middle hole at the front of the device.The side of the devices there are also scratch.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
 
Event or Problem Description
On 12/8/2021, it was reported by a sales representative via sems that an ar-603-a608 tibial bearing cracked.This was discovered during a tka procedure on (b)(6) 2021.Surgeon used thicker device to complete case without further issues.

Brand Name
IBAL TKA TIB BRNG TRL CR + SZ 6,8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398865
Report Number1220246-2024-03965
Device Sequence Number15403811
Product Code HWT
UDI-Device Identifier00888867112773
UDI-Public00888867112773
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIB BRNG TRL CR + SZ 6,8MM
Device Catalogue NumberAR-603-A608
Device Lot Number113601712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date05/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown